| Model Number |
2C8541 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an extension set did not allow fluid to flow by gravity after connection to the patient.Resistance was encountered when attempting to flush fluid through the tubing and catheter.The intravenous catheter was restarted, resulting in more than one intravenous stick.When the tubing was replaced, flow returned to normal.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.